# SDR USAA2012112600025

- Difficulty date: November 14, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: D53112786200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOORBEAM ATTACH ANGLE CORRODED AT FR 20 & Y -1875.  REMOVED AND REPLACED ANGLE IAW A319 SRM 51-42-11, FIGURES 2, 4 & 8.
